Publication
Title
Diagnostic plots for robust multivariate methods
Author
Abstract
Language
English
Source (journal)
Journal of computational and graphical statistics. - Alexandria, Va
Publication
Alexandria, Va : 2004
ISSN
1061-8600
Volume/pages
13:2(2004), p. 310-329
ISI
000221768700003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 03.06.2018
To cite this reference